# SDR YENA2021112300781

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 289
- Aircraft time: 31,939 hours, 20,898 cycles
- System (JASC): 5240 · Service Doors
- Part: Slide
- Part number: 1040051
- Part serial: EE1850
- Condition: Deployed
- Location: L2-Slide
- Part time: 7,177 hours, 5,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1433, MCO-SJU. L2 DOOR WAS OPENED TO ASSIST COOL AIRCRAFT. UPON CLOSING L2 DOOR FA2 NOTED THE DOOR WOULD NOT CLOSE DUE TO SLIDE OBSTRUCTION DOOR. ( SUPPLEMENTAL INFORMATION TO FOLLOW)
